# SDR N6WA201811260001

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15204
- Aircraft time: 16,879 hours, 13,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT PAX DOOR STAIR AFT DRAG ANGLE, LOCATED NEAR THE PULLEY MOUNT BRACKET. REPAIRED CRACK AT PAX DOOR STAIR AFT DRAG ANGLE IAW CRJ900 SRM 52-11-04
